Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 172, NWS Atlanta, GA

May 16, 2023Madison County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2023, 7:14 PM EDT for Madison County, Oglethorpe County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2023, 7:14 PM EDT (23:14 UTC)
Expired
May 16, 2023, 7:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, GA, Oglethorpe County, GA

The radar

The Greer radar (KGSP), 120 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS52 KFFC 162314
SVRFFC
GAC195-221-162345-
/O.NEW.KFFC.SV.W.0172.230516T2314Z-230516T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
714 PM EDT Tue May 16 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Oglethorpe County in northeastern Georgia...
  Southeastern Madison County in northeastern Georgia...

* Until 745 PM EDT.

* At 714 PM EDT, a severe thunderstorm was located over Smithonia, or
  7 miles southeast of Danielsville, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Comer, Colbert, Carlton, Smithonia, Watson Mill Bridge State Park,
  Vesta, Point Peter and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3391 8291 3398 8320 3402 8324 3407 8322
      3411 8303 3410 8304 3408 8301 3408 8300
      3405 8299 3403 8294 3401 8294 3401 8291
      3400 8290
TIME...MOT...LOC 2314Z 273DEG 10KT 3403 8316 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
875 
WWUS52 KFFC 162342
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Tue May 16 2023

GAC195-221-162352-
/O.EXP.KFFC.SV.W.0172.000000T0000Z-230516T2345Z/
Oglethorpe GA-Madison GA-
742 PM EDT Tue May 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OGLETHORPE AND
SOUTHEASTERN MADISON COUNTIES WILL EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3391 8291 3398 8320 3402 8324 3407 8322
      3411 8303 3410 8304 3408 8301 3408 8300
      3405 8299 3403 8294 3401 8294 3401 8291
      3400 8290
TIME...MOT...LOC 2342Z 273DEG 10KT 3403 8307 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:37 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, May 16, 2:37 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EDT Tue May 16 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 222 PM EDT Tue May 16 2023

Initial isolated to scattered showers and thunderstorms have
begun to develop as analyzed SBCAPE has built to 2000-3000 J/kg
across the area early this afternoon. Additional development is
expected this afternoon into this evening, particularly to the
northwest as a mid- level shortwave and associated weak surface
low push across the Ohio Valley into the Appalachians. Thus, a
couple of different "rounds" of convection are possible with the
initial scattered development occurring within the warm, unstable
environment this afternoon and secondly with any activity that
develops across the Tennessee Valley and drops southward into
north Georgia later this evening. An isolated severe risk exists
with any of this activity, primarily across north Georgia where
enhanced winds aloft associated with the aforementioned shortwave
will increase a locally damaging wind threat with any storm
clusters this evening.

On Wednesday, a trough dropping through eastern Canada will push
a cold front southward into the region. The front will roughly
bisect the area tomorrow afternoon, focusing the highest coverage
of showers and thunderstorms across the southern two thirds or so
of the area. With a soupy airmass remaining in place and
instability building through the afternoon, the risk for strong to
isolated severe thunderstorms will again exist, despite weaker
winds aloft as compared to today. Locally heavy rainfall will be a
risk again given PWATs of 1.5 to near 2".

RW

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 222 PM EDT Tue May 16 2023

Thursday and Friday: CAD/wedge will promote relatively cooler
conditions with highs in the lower 70s to lower 80s both days. A
couple 500 mb shortwave troughs traversing the Southeast will
support scattered to widespread showers CWA-wide on Thursday, but
as the wedge builds in from the northeast, instability will be
focused across the western and southern portions of the CWA. As a
result, expect this to be the general area where surface-based
thunderstorms are most likely. Across the rest of the CWA, storms
will more likely be elevated. PoPs are essentially zero on Friday
as the aforementioned shortwaves shift eastward, placing the CWA
beneath upper-level flow that favors subsidence and drying.

Saturday through Monday: A progressive upper-level pattern is
expected this weekend into early next week. A low pressure system
tracking across the eastern Great Lakes and Northeast on Saturday
will drive a cold front into the CWA, supporting scattered showers
and storms. The upper-level flow will become quasi-zonal Sunday
and Monday with 500 mb vort maxes and diurnally-driven
destabilization supporting slight chance to chance PoPs both days.
Temperatures will be within a few degrees of normal -- highs in
the upper 70s to mid-80s and lows in the upper 50s to mid-60s. QPF
is somewhat tricky given the relatively unpredictable nature of
the aforementioned weak disturbances and resulting convection. For
now, expecting day 1-7 rainfall accumulations of 0.5" to 1.0"
CWA-wide with isolated greater amounts.

There is no strong signal for widespread severe weather across
north and central Georgia through the long term period, but
diurnally-driven convection may produce isolated strong storms
with gusty winds, locally heavy rainfall, and frequent lightning.

Martin

&&

.AVIATION...
(18Z TAFS)
Issued at 120 PM EDT Tue May 16 2023

Cigs have largely improved to VFR with SCT/BKN 3500-5000 ft
expected through the afternoon. The primary forecast challenge
through this evening will be the timing of potential shra/tsra.
Initial sct shra/tsra are developing at this hour and expected to
continue development into afternoon. Most likely time frame to
affect ATL/AHN area sites is expected to be 22-02Z, though some
potential for convection to arrive or persist after 02Z remains
possible. Cigs are expected to deteriorate to MVFR and potentially
IFR by 09-12Z with gradual improvement after 15Z. Winds will
remain W to NW at 5-10 kts.

//ATL Confidence...18Z Update...
Low confidence on shra/tsra timing.
Medium confidence on morning cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  83  62  71 /  30  50  40  50
Atlanta         67  81  63  72 /  40  40  30  60
Blairsville     60  79  57  72 /  60  30  10  40
Cartersville    64  81  62  75 /  60  30  10  60
Columbus        67  85  65  81 /  40  60  40  80
Gainesville     66  83  62  71 /  40  40  20  50
Macon           68  85  65  75 /  20  60  40  80
Rome            65  82  61  77 /  60  30  10  60
Peachtree City  65  81  62  73 /  40  60  30  70
Vidalia         70  88  67  76 /  10  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....Martin
AVIATION...RW
Hazardous weather outlook, May 16, 11:35 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1135 AM EDT Tue May 16 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1135 AM EDT Tue May 16 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The portion of the forecast area along and north of I-20 has a
Marginal Risk (1 on a 0-5 scale) for severe thunderstorms this
afternoon and evening. Several rounds of storms will bring a
threat for damaging wind gusts, localized heavy rainfall, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered afternoon and evening showers and storms are forecast
each day Wednesday through Monday. Isolated severe storms will be
possible, but widespread severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 16, 6:34 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Tue May 16 2023

GAZ044-053>056-058-066>071-078-079-089-162315-
Harris GA-Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-
Meriwether GA-Talbot GA-Pike GA-Muscogee GA-South Fulton GA-Lamar GA-
Clayton GA-Upson GA-Spalding GA-
634 PM EDT Tue May 16 2023

...Strong thunderstorms will impact portions of Spalding, Fayette,
Meriwether, Pike, Muscogee, northwestern Monroe, northern Upson,
southwestern Butts, Harris, southeastern Troup, eastern Coweta, south
central Fulton, southwestern Clayton, Talbot and Lamar Counties
through 715 PM EDT...

At 634 PM EDT, a line of strong thunderstorms was along a line
extending from Jonesboro to near Mountain Hill, and moving southeast
at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Griffin, Fayetteville, Thomaston, Barnesville, Jonesboro,
Zebulon, Hamilton, Talbotton, Greenville, City of South Fulton,
Peachtree City, Union City, Riverdale, Fairburn, Tyrone, Lovejoy,
Palmetto, Manchester and Senoia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3309 8491 3356 8464 3360 8445 3346 8429
      3343 8431 3343 8435 3335 8435 3334 8415
      3315 8393 3278 8438 3253 8461 3251 8472
      3242 8479 3243 8493 3257 8503 3270 8508
TIME...MOT...LOC 2234Z 328DEG 27KT 3350 8437 3270 8499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 16, 6:34 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Tue May 16 2023

GAZ036-037-046>050-057>059-162315-
Butts GA-Morgan GA-Walton GA-Rockdale GA-Jasper GA-Clarke GA-
Greene GA-Oconee GA-Newton GA-Henry GA-
634 PM EDT Tue May 16 2023

...Strong thunderstorms will impact portions of southeastern
Rockdale, Oconee, Morgan, central Clarke, southern Henry, eastern
Walton, central Butts, northern Jasper and Newton Counties through
715 PM EDT...

At 634 PM EDT, a line of strong thunderstorms was along a line
extending from near Eastville to Oxford to Atlanta Motor Speedway,
and moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Monroe, Covington, Jackson, Madison, Watkinsville, Athens,
Hampton, Locust Grove, Social Circle, Oxford, Porterdale,
Winterville, Bogart, Rutledge, Newborn, North High Shoals, Mansfield,
Jenkinsburg and Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3397 8326 3355 8340 3331 8384 3330 8407
      3332 8415 3334 8415 3336 8435 3363 8394
      3393 8360 3397 8353
TIME...MOT...LOC 2234Z 284DEG 22KT 3389 8356 3362 8387 3340 8434

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 16, 6:45 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Tue May 16 2023

GAZ027-162315-
Madison GA-
645 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of Madison County
through 715 PM EDT...

At 645 PM EDT, a strong thunderstorm was over Diamond Hill, or near
Danielsville, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Danielsville, Comer, Colbert, Carlton, Hull, Diamond Hill, Neese,
Watson Mill Bridge State Park and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3417 8310 3415 8306 3412 8305 3411 8303
      3410 8304 3404 8298 3402 8307 3403 8309
      3403 8310 3405 8314 3400 8322 3401 8323
      3400 8326 3400 8328 3411 8336 3413 8336
      3421 8309
TIME...MOT...LOC 2245Z 258DEG 9KT 3405 8326

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, May 16, 6:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT TUE MAY 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     WACO                    33.71N 85.18W
05/16/2023                   HARALSON           GA   EMERGENCY MNGR

            TREE DOWN ALONG HWY 78 IN THE TOWN OF WACO.

&&

MGW
Local storm report, May 16, 6:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT TUE MAY 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     1 SSW BUCHANAN          33.79N 85.20W
05/16/2023                   HARALSON           GA   EMERGENCY MNGR

            TREE DOWN ALONG MACEDONIA CHURCH RD.

&&

MGW
Special weather statement, May 16, 7:11 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Tue May 16 2023

GAZ027-038-162345-
Madison GA-Oglethorpe GA-
711 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of northern Oglethorpe
and southeastern Madison Counties through 745 PM EDT...

At 711 PM EDT, a strong thunderstorm was over Smithonia, or 7 miles
southeast of Danielsville, moving east at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Comer, Colbert, Carlton, Smithonia, Watson Mill Bridge State Park,
Vesta, Point Peter and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3388 8297 3397 8326 3408 8323 3413 8313
      3412 8304 3411 8303 3410 8304 3408 8300
      3405 8299 3403 8293 3401 8294 3401 8291
      3400 8291 3400 8288 3399 8286
TIME...MOT...LOC 2311Z 281DEG 12KT 3402 8316

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:02 PM EDTSpecial Weather StatementFFCUpson13 min
May 16, 2:53 PM EDTSpecial Weather StatementFFCUpson37 min
May 16, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Polk26 min
May 16, 4:32 PM EDTSpecial Weather StatementFFCHaralson28 min
May 16, 4:39 PM EDTSpecial Weather StatementFFCDouglas, Fulton36 min
May 16, 4:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding30 min
May 16, 5:05 PM EDTSpecial Weather StatementFFCCarroll, Heard25 min
May 16, 5:10 PM EDTSpecial Weather StatementFFCDouglas35 min
May 16, 5:22 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton23 min
May 16, 5:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding31 min
May 16, 5:30 PM EDTSpecial Weather StatementFFCSumter45 min
May 16, 5:34 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup26 min
May 16, 5:37 PM EDTSpecial Weather StatementFFCCobb23 min
May 16, 5:42 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale, Walton48 min
May 16, 5:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton27 min
May 16, 6:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
May 16, 6:04 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup26 min
May 16, 6:16 PM EDTSpecial Weather StatementFFCSumter29 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Lamar, Meriwether, Muscogee and 4 more41 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClarke, Henry, Morgan, Newton, Oconee, Walton41 min
May 16, 6:45 PM EDTSpecial Weather StatementFFCMadison30 min
May 16, 7:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 16, 7:17 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Morgan, Newton28 min
May 16, 7:19 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Talbot, Upson26 min
May 16, 7:51 PM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor24 min
May 16, 7:53 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Hancock, Jones, Putnam37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.